# SDR SWAA2015022536912

- Difficulty date: February 19, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 30,325 hours, 17,848 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Part number: MA20A2027
- Part serial: AA85337A
- Condition: Faulted
- Location: Fuel Crossfeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CROSSFEED CIRCUIT BREAKER TRIPPED IN FLIGHT.  R & R ACTUATOR IAW MM.
